| Catalog Number |
SSF-415 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 -- (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "grade 3 contracture".
Event or Problem Description
Healthcare professional reported through device management portal "grade 3 contracture".This record is for the right side.The device remains implanted.